Couldn't find what you looking for?

TRY OUR SEARCH!

i had unprotected sex for the first time on february 5th and within 24 hours took plan b. i had just gotten off of my period on the 4th but wanted to be safe anyway seeing as how we are just 17. following taking plan b by around the 11th i started bleeding again. one of the side effects i read would be spotting until the next period but that spotting would not soak through a sanitary napkin but the bleeding i'm experiencing has. i've also read that taking plan b can cause you to have your period again immediately after.

which one is more likely? note that the bleeding is heavy at times but more often not and has been going on for about 3 days.

Loading...

This same thing is happening to me. I took the plan b pill about 3 weeks ago and 5 days ago I started spotting really bad. Some days it's bad enough that I need a pad but some days not so much.
I'm finding relief in reading through here that this is common- even having it happen after so many days have passed after taking the pill.
Reply

Loading...

I had my periods last week and then as me and my husband had sex, the condom broke and itook plan b. I could not believe that i am getting my periods again. today is again my 3rd day of periods. i feelso tired... is this normal.
Reply

Loading...

I used plan b for the 1st time and a few days later I started spotting too. I don't know how long it is going to last...hopefully I never have to take it again!
Reply

Loading...

Assuming you aren't pregnant this is normal with plan b
Reply

Loading...

i did it 4 days after my period ended and took planb the morning right after....
but i forgot to take the second pill
on the 5th day after i took the pill i experience a fairly heavy flow (like my normal period)
on the 6th day it was more like medium spotting that was brown
and today (day seven) i havent experienced any spotting
im wondering if this is normal or if i should be concerned (especially since i didnt take the second pill :s)
Reply

Loading...

I was wondering if you could tell me what happened in your case. The exact things have happened to me (sex day after my period ended (condom broke), brown spotting, etc.))
Reply

Loading...

i was told, although i don't know how true this is, that if you start spotting about a week after taking the plan b pill that you did get pregnant from the previous sexual act. is that at all true?
Reply

Loading...

I had the same exact thing happen to me. I had protected sex a couple days after my period ended, and the condom broke, so the next morning I took the Plan B pill, and two weeks later I am experiencing brown spotting... more like sticky, brown spotting. It's relief to hear that somebody else is going through the same thing. I hope all is well.
Reply

Loading...

I'm new here but I just needed somewhere to go where there were woman who have taken Plan B.

Today is now the 26th and I took Plan B on the 22nd. My husband decided to do his when we had stopped but after kept going. I didn't know until after that it had happened and I freaked out. He said I was fine that he cleaned up but it had just happened.. so I took it. Now I am experiencing heavier discharge which I haven't had like this since I was in the middle of my pregnancy with my daughter... Is that just another side effect because I haven't heard anyone else talk about that just spotting and bleeding.
Reply

Loading...

I had unprotected sex 2 days after i ended my period... I took Plan B and then started spotting about a week later... Some days I've had a REALLY heavy flow... like a downpour! and some days, nothing... I've been having light cramps and then, when I think it's done... I have a heavy flow again! This has been going on for almost a full week and a half!! is this normal?!
Reply

Loading...

I am also experiencing the same symptoms. I had unprotected sex 2 days after my period ended but he did not ejaculate...however that doesn't mean that I'm safe. I took plan b within 12 hours and did it properly. This was on jan 30 and 31 and today (feb 4th) I have been experience spotting. Nothing to heavy yet but a deep red. From what I have read, spotting is something that isnt to out of the norm. You spot sometimes when implantation occurs....however that usually occurs 6 to 12 days after fertilization. So that seems unlikely in my case but it still makes me nervous! The start of my last period was Jan 23 so I'm not sure if it's possible to have another period so soon.

I am also wondering if this is normal?
Reply

Loading...

I have had the same experience as many of the posts I've found on Plan B

I took Plan B the day after unprotected sex with my husband.

I got my period early, and had it normally.

One week later, when I would normally have had my period, I started "spotting". But this is heavy duty spotting- I have to wear a pad. And it's been 13 full days now of this spotting!

When Plan B said I'd spot until my next period- I thought it meant until that first one, which I've already had- not for a full cycle. This does not seem like a good solution.
Reply

Loading...

I started my period on 6/30, ended by 7/3, had sex on 7/4 (protected, just I thought my bf might have tainted the condom) to be safe, I took the pills on 7/6 (three days afer the possible accident). By 7/12 (about a week after I took it) I started spotting heavily all of a sudden almost an actual period.

I've been on normal birth control pills in the past, and this just seems to be the case. I read on the box that you can expect this or even get your period three weeks before your normal date or later....which pretty much means at any time.

Just thought I'd share.
Reply

Loading...

my problem is a little different i had took the plan b last month on the 13th and on the 20th i experienced a short period but when i was suppoe to get my regular period this month and i am 3 days late %-)
Reply

Loading...